# SDR DALA1148547102

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 17,126 hours, 1,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: UKN
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS IN THE AFT SECTION OF BUSINESS CLASS INOPERATIVE.  MAINTENANCE REPLACED SLIDE LIGHT SOCKET L33232 AND THE LIGHTS RETURNED TO NORMAL OPERATION.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
